Discontinuing Cymbalta may result in severe withdrawal symptoms

In 2008, Cymbalta became the second drug to receive FDA approval for the treatment of fibromyalgia. It was classified as a serotonin-norepinephrine reuptake inhibitor (SNRI) antidepressant. At the time, the FM community was excited to have another medication available that would hopefully reduce pain for at least some FM patients. Little did we suspect the misery that could result when those patients wanted to stop taking Cymbalta.

The medical community has long known that abruptly discontinuing any antidepressant can result in Antidepressant Withdrawal Syndrome. That’s why patients are (or should be) strongly urged not to suddenly quit taking an antidepressant but to talk with their doctor about gradually tapering off the medication.

To read more about the, click here.

About Michelle Arbore

I am 36 years old, married for 8 years and have an almost 3 year old, Michael Richard. We also have two cats (Anibel & Mama). I own my own social media management and coaching business that allows me to work from home. I like to read, listen to music, take photos, learn new things, shop, watch TV and spend time with family and friends. I also suffer from Fibromyalgia. I have suffered from this disease for over 15 years now. I started my blog so I could have a place to vent about what I am feeling. It has turned into a place where I post information about this disease, talk about books that I am reading about Fibro, and getting to meet other people who suffer from this.
This entry was posted in Chronic Pain, Depression, Fibro, Fibro Fog, Fibromyalgia, Invisible Illness, Medicine, Stress and tagged , , , , , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>